# SDR AALA20100315TUL03

- Difficulty date: March 15, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 70,593 hours, 37,705 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LEFT T-ANGLE SHOWS INDICATION OF CRACK LONGERON 14 LEFT.  REMOVED AND REPLACED T ANGLE PER IAW EA 009163.
